MAUDE Adverse Event Report: MEDTRONIC 3F THERAPEUTICS, INC. THV 1000-29 3F AORTIC BIO 29MM; HEART-VALVE, NON-ALLOGRAFT TISSUE

MEDTRONIC 3F THERAPEUTICS, INC. THV 1000-29 3F AORTIC BIO 29MM; HEART-VALVE, NON-ALLOGRAFT TISSUE
Model Number 1000-29
Medical Device Problem Codes Material Split, Cut or Torn (4008); Intravalvular regurgitation (4068)
Health Effect - Clinical Code Aortic Valve Insufficiency/ Regurgitation (4450)
Date of Event 02/13/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that 14 years and 6 months post implant of this 29mm aortic bioprosthetic valve, the patient is being evaluated for a transcatheter valve-in-valve replacement.The reason for evaluation was reported as severe aortic central regurgitation.It was further noted evidence of possible torn leaflet was seen in the valve.It was reported that an intervention is required.No additional adverse patient effects were reported.

Brand Name
THV 1000-29 3F AORTIC BIO 29MM
Common Device Name
HEART-VALVE, NON-ALLOGRAFT TISSUE
Manufacturer (Section D)
MEDTRONIC 3F THERAPEUTICS, INC.
1851 e deere ave
santa ana CA 92705
Manufacturer (Section G)
MEDTRONIC 3F THERAPEUTICS, INC.
1851 e deere ave
santa ana CA 92705
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key24455906
Report Number2025587-2026-00220
Device Sequence Number18654985
Product Code LWR
UDI-Device Identifier00613994868213
UDI-Public(01)00613994868213(17)150714
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
P060025
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/14/2015
Device Model Number1000-29
Device Catalogue Number1000-29
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/13/2026
Initial Report FDA Received Date02/26/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening; Required Intervention;
Patient Age73 YR
Patient SexMale
Patient Weight73 KG